# SDR R7MR31842

- Difficulty date: September 10, 2000
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N94LG
- Make and model: Snias AS350B2
- Aircraft serial: 2728
- Aircraft time: 5,331 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 56375600010
- Part serial: 575
- Condition: Inoperative
- Location: Cockpit
- Part time: 754 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT INOPERATIVE.  GAGE STICKS INTERMITTENTLY AT APPROX 700 DEGREES C RANGE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
